New Jersey, 2014Strong Wind in New Jersey, November 2, 2014
November 2, 2014 · NWS OKX · 1 event in 1 county or zone
A strong low pressure system passed south then east of Long Island.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $20,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong low pressure system passed south then east of Long Island.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Nov 2, 9:55 AM EST, 5 minutes earlier.
Area forecast discussion, Nov 2, 9:55 AM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
955 AM EST SUN NOV 2 2014
.SYNOPSIS...
HIGH PRESSURE BUILDS IN BEHIND A DEPARTING STORM TODAY. THIS HIGH
WILL KEEP DRY AND FAIR WEATHER CONDITIONS INTO THE MIDDLE OF NEXT
WEEK. A WARM FRONT WILL PASS TO THE NORTH OF THE AREA ON TUESDAY
FOLLOWED BY A WEAK COLD FRONT ON WEDNESDAY. LOW PRESSURE WILL THEN
DEVELOP NEAR THE AREA ON THURSDAY AND DEEPEN AS IT TRACKS NORTHEAST
INTO THE CANADIAN MARITIMES BY FRIDAY NIGHT. HIGH PRESSURE THEN
BUILDS IN FOR SATURDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MAYBE A FEW SPRINKLES LEFT NEAR MONTAUK BASED ON RADAR...OTHERWISE
NO MORE RAIN WITH THIS SYS. WINDS CONTINUE TO CRANK...ESPECIALLY
WHERE THERE IS DEEPER MIXING. CLR SLOT ON STLT INDICATES THESE
AREAS. KHPN GUSTED TO 55 MPH. BASED ON AREA OBS LIKE KPOU WHICH
EXCEEDED ADVY CRITERIA...EXTENDED THE WIND ADVY THRU PUTNAM COUNTY
AND INTO ROCKLAND.
FROST TNGT LOOKS MRGNL WITH WINDS STILL UP. HAVE ADJUSTED WORDING
IN THE NPW TO INDICATE FROST CHCS MAINLY IN THE EARLY MON MRNG
PERIOD WHERE THERE IS THE HIGHEST POTENTIAL FOR DECOUPLING.
HIGH TEMPERATURES TODAY WILL AVERAGE NEARLY 10 DEGREES BELOW
NORMALS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...
MAINLY CLEAR TONIGHT WITH HIGH PRESSURE BUILDING IN. SOME MODELS
INDICATING HIGHER LEVEL CLOUDS MOVING IN LATE AT NIGHT OVER THE
WESTERN ZONES...WHICH COULD HAVE MINOR IMPLICATIONS FOR FROST
ADVISORIES AND FREEZE WARNINGS...BUT PROBABLY NOT MUCH INFLUENCE DUE
TO THE WINDS. HAVE SIDED WITH THE WARMER MAV MOS NUMBERS FOR
OVERNIGHT LOWS...THINKING THAT WINDS PROBABLY DO NOT DECOUPLE. COLD
ADVECTION WILL BE STRONG ENOUGH HOWEVER...AND NEAR FREEZING TO
FREEZING TEMPS ARE EXPECTED TO BE WIDESPREAD FOR SOME OF THE ZONES
WHERE THE GROWING SEASON HAS NOT YET ENDED. FREEZE WARNINGS AND
FROST ADVISORIES ARE THEREFORE IN EFFECT.
THE AIR MASS MODIFIES ON MONDAY WITH THE RIDGE OF HIGH PRESSURE
SHIFTING INTO THE REGION FROM THE WEST. PLENTY OF SUNSHINE WITH
HIGH TEMPERATURES GETTING BACK TO NEAR NORMAL.
&&
.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
MODELS ARE IN GOOD AGREEMENT WITH THE H5 FLOW THROUGH WED.
DEPARTING TROUGH/CUTOFF LOW WILL BE REPLACED BY AN AMPLIFIED RIDGE
WHICH WILL KEEP DRY AND SEASONABLE CONDITIONS ACROSS THE AREA
UNTIL THU. THERE COULD BE A FEW SHOWERS ASSOCIATED WITH A WEAK
COLD FRONT IN ORANGE COUNTY ON WED...OTHERWISE JUST AN INCREASE IN
CLOUD COVER IS EXPECTED WITH ITS PASSAGE.
THERE IS SOME UNCERTAINTY TOWARDS THE END OF THE WEEK WITH THE
SPLIT FLOW ACROSS THE CONUS. THE 00Z EC IS THE MOST AGGRESSIVE AND
PHASES THE TOW BRANCHES OF THE JET LEADING TO A MUCH DEEPER
TROUGH. PHASING IS ALWAYS A TOUGH THING TO FORECAST...BUT THE
FORECAST REFLECTS MORE OF CONSENSUS WHICH LEAVES THE FLOW SPLIT
AND NOT AS COLD. ENERGY ROUNDING THE BASE OF THIS TROUGH WILL
TRIGGER CYCLOGENESIS AT THE COAST NEAR THE LOCAL AREA ON THU. THE
LOW WILL DEEPEN AS IT TRACKS NORTHEAST INTO THE CANADIAN MARITIMES
AT THE END OF THE WEEK...WITH HIGH PRES BUILDING IN ITS WAKE.
WINDY CONDS ARE POSSIBLE WITH THIS SYSTEM AS IT DEPARTS...BUT
TO FAR OUT FOR SPECIFICS AT THIS TIME.
TEMPERATURES WILL START OFF BELOW CLIMO NORMS ON MONDAY...THEN
RISE ABOVE NORMAL WED AND THU...AND FALL BACK BELOW NORMAL BEHIND
A COLD FRONT FRI AND SAT.
&&
.AVIATION /15Z SUNDAY THROUGH THURSDAY/...
A STRONG LOW PRESSURE SYSTEM WELL SOUTHEAST OF LONG ISLAND WILL MOVE
NORTHEAST PASSING EAST OF MAINE THIS EVENING. HIGH PRESSURE OVER THE
CENTRAL U.S. WILL MOVE SLOWLY EAST ACROSS THE AREA THROUGH MONDAY.
LIGHT RAIN IS POSSIBLE WITHIN THE VCNTY OF KGON UNTIL 16Z...OTHERWISE
NO PCPN IS FCST.
MAINLY VFR CIGS TODAY HOWEVER EXPECT BKN-OVC 4000 FT CIGS FOR
MUCH OF THE DAY. CIGS ARE FORECAST TO SHOW IMPROVEMENT LATE IN THE
AFTERNOON/EVENING.
WINDS CONTINUE TO INCREASE AND NORTH-NORTHWEST WINDS RANGE FROM
330 TO 350 DEGREES. EXPECT SUSTAINED 25-35 KT WITH GUSTS OF 35-45
KT.
WINDS WILL GRADUALLY DECREASE FROM WEST TO EAST BUT REMAIN GUSTY AFTER
SUNSET. THEY ARE FCST TO DECREASE TO LESS THAN 15 KT AFTER 06Z
ACROSS THE NYC TERMINALS.
WINDS AT 2000 FT WILL BE FROM THE NORTHWEST 40 TO 45 KT THROUGH
SUNDAY...AND UP TO 50 KT FROM AROUND 10Z TO 16Z TODAY.
.OUTLOOK FOR 12Z MONDAY THROUGH THURSDAY...
.TONIGHT...VFR WITH DECREASING NW WINDS AND GUSTS.
.MONDAY...VFR WITH W-NW WINDS 15-20 KT GUSTS TO 25 KT.
.TUESDAY-WEDNESDAY...VFR.
.THURSDAY...POSSIBLE COLD FROPA WITH MVFR RAIN.
&&
.MARINE...
A GALE WARNING CONTINUES FOR ALL COASTAL WATERS UNTIL MIDNIGHT FOR
SUSTAINED WINDS AROUND 34 KT WITH GUSTS UP TO 45 KT.
AS HIGH PRESSURE SLOWLY MOVES EAST TOWARD THE AREA...WINDS AND
SEAS WILL GRADUALLY DECREASE THROUGH MONDAY. HOWEVER...A SMALL
CRAFT ADVISORY FOR WIND GUSTS OF AT LEAST 25 KT AND OCEAN SEAS OF
AT LEAST 5 FT WILL LIKELY REPLACE THE GALE WARNING THROUGH THE DAY
ON MONDAY.
MORE TRANQUIL WINDS AND SEAS ARE FORECAST FOR TUE AND WED AS HIGH
PRES MOVES OFF THE COAST AND LOW PRES APPROACHES. WINDS AND SEAS
MIGHT APPROACH SMALL CRAFT ADVISORY LEVELS ON THU WITH THE
APPROACH OF ANOTHER LOW PRES SYSTEM.
&&
.HYDROLOGY...
UP TO A TENTH OF AN INCH OF PCPN IS EXPECTED THROUGH THIS MORNING
ACROSS EASTERN LI AND SE CT. OTHERWISE...NO SIGNIFICANT
PRECIPITATION IS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.
&&
.TIDES/COASTAL FLOODING...
SOME POCKETS OF MINOR TIDAL FLOODING ARE POSSIBLE WITH THE AFTN
HIGH TIDE CYCLE ALONG THE S SHORE BAYS. WILL BE TAKING A LOOK AT
THE LATEST NUMBERS SHORTLY. A STATEMENT/ADVY MAY BE NEEDED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR CTZ005>012.
FREEZE WARNING FROM 3 AM TO 8 AM EST MONDAY FOR CTZ009.
NY...FROST ADVISORY FROM 3 AM TO 8 AM EST MONDAY FOR NYZ071-078>081.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR NYZ068>075-
078>081-176>179.
FREEZE WARNING FROM 3 AM TO 8 AM EST MONDAY FOR NYZ069-070.
NJ...FROST ADVISORY FROM 3 AM TO 8 AM EST MONDAY FOR NJZ006-104-106-
108.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR NJZ006-104-106-
108.
FREEZE WARNING FROM 3 AM TO 8 AM EST MONDAY FOR NJZ004-103-105-
107.
MARINE...GALE WARNING UNTIL MIDNIGHT EST TONIGHT FOR ANZ330-335-338-340-
345-350-353-355.
&&
SYNOPSIS...JC/24
NEAR TERM...JMC/GC/JC
SHORT TERM...JC
LONG TERM...24
AVIATION...BC/GC
MARINE...GC/24
HYDROLOGY...JC/24
TIDES/COASTAL FLOODING...JMCHazardous weather outlook, Nov 2, 9:37 AM EST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
937 AM EST SUN NOV 2 2014
CTZ005>008-010>012-NYZ068-072>075-176>179-031445-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-PUTNAM-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
937 AM EST SUN NOV 2 2014
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ002-NYZ067-031445-
WESTERN PASSAIC-ORANGE-
937 AM EST SUN NOV 2 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ004-103-105-107-031445-
EASTERN PASSAIC-WESTERN BERGEN-WESTERN ESSEX-WESTERN UNION-
937 AM EST SUN NOV 2 2014
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FREEZE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FREEZE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ006-104-106-108-NYZ071-078>081-031445-
HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN UNION-
SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
937 AM EST SUN NOV 2 2014
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
FROST ADVISORY.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FROST ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ009-NYZ069-070-031445-
SOUTHERN FAIRFIELD-ROCKLAND-NORTHERN WESTCHESTER-
937 AM EST SUN NOV 2 2014
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST MONDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
FREEZE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FREEZE WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-031445-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
937 AM EST SUN NOV 2 2014
...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
GALE WARNING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
JMC
In the hours before
Local storm report, Nov 2, 8:56 AM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
856 AM EST SUN NOV 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM NON-TSTM WND DMG STAMFORD 41.02N 73.56W
11/02/2014 FAIRFIELD CT TRAINED SPOTTER
TWO LARGE TREES 3 FEET DIAMETER DOWN ACROSS DRIVEWAY.
&&
TFMStrong Wind, Eastern Essex
- When
- November 2, 10:00 AM EST to 1:00 PM EST
- Where
- Eastern Essex forecast zone
- Measured
- 28 kt (32 mph) measured sustained
- Property damage
- $20,000
- Reported by
- ASOS
- Coordinates
- 40.787, -74.247 (the zone’s center; the record gives no point)
At Newark International Airport, a measured wind of 32 mph was reported at 12:40 pm.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Coastal Flood and High Wind in Massachusetts, November 2, 2014$330,000 · 61 kt wind · 17 events
- Strong Wind in New York, November 2, 2014$120,000 · 6 events
- Strong Wind in Connecticut, November 2, 2014$80,000 · 4 events
- Strong Wind in Pennsylvania, November 2, 2014$50,000 · 13 events
- Strong Wind in New Hampshire, November 2, 2014$45,000 · 3 events
- Strong Wind in New Jersey, November 2, 2014$15,000 · 6 events
- Frost and Freeze in Alabama, November 2, 201411 events
- Winter Storm and Heavy Snow in Maine, November 2 to 3, 20149 events
- Strong Wind in New York, November 2, 20141 injured · 1 event
- Heavy Snow and Winter Weather in Colorado, November 2 to 3, 20148 events
- Winter Storm in Maine, November 2, 20147 events
- Frost and Freeze in Virginia, November 2 to 3, 20147 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 542090.